Publications

Author

Title

Year sorteringsordning

Fulltext

Backlund, Ulf
Carlsson, Linus
Fällström, Anders; et al.

Semi-Bloch Functions in Several Complex Variables
Journal of Geometric Analysis, 26(1): 463-473

2016

-

Carlsson, Linus
Fällström, Anders

A note on B-envelope of holomorphy and B-extendable domains
Complex Variables and Elliptic Equations, 53(4): 307-309

2008

-

Backlund, Ulf
Fällström, Anders

On the algebra of Ak-functions
Mathematica Bohemica, 131

2006

-

Fällström, Anders

Algebras of bounded holomorphic functions

1994

Download


Page Editor: Anna Ivarsson

Print page